# SDR V0XD20150406087

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC67039251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING CTR STRAP IS CRACKED & CORRODED.  R & R CTR STRAP, PN CC670-39251, IAW SRM 51-42-06 & 51-40-11.
